Patient :I am a 15 year old female and I regularly take the combination contraceptive pill Yasmin (or Jasmin) for period regulation and contraception.
Around 15 minutes ago I pressed down on my left breast because I felt discomfort and noticed a wet patch forming on my shirt. I lifted it up and I was lactating a milky white substance. I pressed down on my other breast to see whether it did the same, and it did. Instantly I started to panic and told my mother and asked her to buy a home pregnancy test and call a doctor in the morning. I went to A&E/ER around 2 weeks ago because of a strange pain just up and left of my navel, it was wrote of as "probably a cyst" and I am currently on my period, though it was two days late. And I started my next pill sheet this morning. I take codeine for my menstrual cramps, so I am wondering whether the opiates could have had some sort of affect on my body to make it do this. I am looking for help and more importantly, an expert opinion. Please help. Thank you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.